Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had tubes clamped, bloated, nauseated, headaches, back pain, vaginal bleeding, green discharge. Am I pregnant?

Ive had my tubes clamped for 12 years and just recently my breasts are very tender to the point I have to take bra off to feel comfy, I have massive bloating and lower back pains, feeling nauseated, headaches like I've never had before and after periods 3 days later back to vaginal bleeding with a greenish discharge.. Please tell me I can't be or get pregnant...
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If your periods have come well in time then the pregnancy is unlikely. The symptoms that you are feeling can be due to mild hormonal disturbance in the body. The greenish discharge that you have is a worrisome finding and may be due to a vaginal infection.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor